I suspect my boyfriend is abusing pain pills, specifically roxycodone, but he is perscribed suboxone. Is it possible to use both at the same time? if so, what signs should I be looking for?
I have to disagree with BRR. He could take the roxy on top of the Suboxone but he wouldn't get the "high" from the roxy as the Suboxone would prevent that. Suboxone does not work like antabuse for alcohol detox. Suboxone will not make you violently ill if you take opiates with it, it just prevents the euphoria. Your boyfriend would be noticeably in withdrawals if he just stopped the Suboxone and the prescribing doctor should be checking his urine for opiate abuse. If you really are sure of this roxy abuse, you could confront him or the doctor.
Best of luck,
Euphoria? I don't get it. I have been taking strong narcotic pain medications with NSIDs since 1998. I have severe pain from a number of chronic conditions. In the past, I have taken 80mg.
Oxycontin x 3 a day with .5 OxyIR as breakthrough, later changed to Roxicodone an instant release in similar doses but had to take it every few hours rather then in a time release form (insurance paying for time release pain meds another problem) but even high doses of instant release- I have never experienced any, "High" and am dumbfounded when people talk about a high, except to wonder- I feel better when I am not in pain, I feel happier when I can stand to walk across the room and actually get things done, I desperatly need to do when pain levels are low enough I can finally tolerate working and keeping up with some kind of a life verses the depression when I feel so overwhelmed by pain. Is that euphoric? Just feeling close to normal for me, and of course that is a great feeling - but how can that be mistaken for a "high"? Am I mising something? Thank you, LL
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 5 answers
Posted 12 Feb 2011 • 2 answers
Posted 11 Jun 2011 • 10 answers
Hello I have been a heavy opiate user for half my life due to herniated disks and degenerative disk?
Posted 10 Jan 2012 • 3 answers
Posted 20 Jan 2012 • 4 answers